# SDR AALA202406281765

- Difficulty date: June 24, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 6,829 hours, 1,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE SHOWS NOT ARMED WITH LEVER ON ARMED POSITION. MAINTENANCE FOUND THE PROXIMITY DETECTOR SWITCH LOOSE AND REPLACED IT PER AMM 52-71-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCCOMPLISHED.
